# SDR REXA2012080501236

- Difficulty date: August 5, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N8808H
- Make and model: Cndair CL6002B19
- Aircraft serial: 7808
- Aircraft time: 20,785 hours, 18,186 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Button
- Condition: Dirty
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR ASSIST BUTTON STICKS CONSTANTLY ENGAGING MOTOR MAKING IT IMPOSSIBLE TO OPEN MAIN CABIN DOOR.  CLEANED POWER ASSIST BUTTON.  AIRCRAFT OK FOR SERVICE.
